Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have blood shot eyes, stiff shoulder and feeling nauseous. Could this be an allergy?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I have blood shot eyes when i wake up in the morning with stiff shoulders and a little nauceaus; through the day i feel a little off (faintly dizzish), moody and not as mentally sharp. We just started rainy season, and its gettig into summer? Could this be an allergy of some sort?
Posted Tue, 20 Nov 2012 in Asthma and Allergy
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing to us.

I would like to know if you have frequent headaches whenever you feel dizzy?

Allergy can result in red itchy eyes but usually stiff shoulders are not associated with allergy.
As you are having dizziness along with red eyes, nausea and stiff shoulders, I would suggest that you see a general physician. We would need a detailed exam and probably a MRI (Head & Neck) done.
In the meantime you can take antihistaminic like Levocetrizine or Fexofenadine for treatment of allergy. You can take Tablet Cetrizine 10 mg once a day. This may help you with the itchy eyes but this would not typically help with the stiffness.

I hope this is helpful to you.
If you have any further concerns, I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor